i just dont know what o do anymore i feel like my world is falling apart, when im off my meds i freak out, i get paranoid and it has to annoy my friends cuz i always assume they are mad and apologize a million and one times a day and i hate it and i know im doing it but cant stop it. :( i hate being off my meds not that they fix it all but i mean they help it not be so bad... i can actually keep my emotions somewhat under control. and then there are the flashbacks and the cutting and all the things that go away when i can control my emotions and come back all at once when i cant :( im crying more and i hate it it makes me feel weak and i know you will all say its ok to cry but i still feel weak. and stupid, i mean i started crying cuz my mom took my tire to get it fixed and i was supposed to meet my friend for lunch and was gonna be lat i mean that was no big deal at least normally but i flipped out started crying and screaming and hitting walls and then cut. and i hate that i hate losing control of myself how can i ever be ok when i cant even control any emotions without meds and have no insurance or money so i cant get pills and im going nuts. i feel crazy and everyone around me thinks i am its so not right
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...